# SDR ABXA20161029152

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 82,558 hours, 19,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING, THE CREW FOUND TWO INERTIAL REEL HANDLES DANGLING TO THE FLOOR OF THE SUPERNUMERARY COMPARTMENT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) UNTIL ONE OF THE DESCENT DEVICES WAS REWOUND, RESEALED, AND RESTOWED.  THE OTHER INERTIAL REEL WAS DEFERRED UNTIL IT CAN BE REPLACED WHILE THE AIRPLANE IS GROUNDED.
